Express Pharma
Home  »  Drug approvals  »  Vivimed Labs gets approval for one product from Uzbekistan

Vivimed Labs gets approval for one product from Uzbekistan

The approval is for Paracetamol 125mg/5mL + Chlorpheniramine Maleate 2.5 mg/5mL syrup to be sold under brand name, FEBRIL Syrup 100 ml

1 217
Read Article

Vivimed Labs, a niche specialty chemicals and pharma company, announced that it has received approval for one product from Uzbekistan Government for its PICS & Health Canada approved site, both facilities are situated in Hyderabad.

The approval is for Paracetamol 125mg/5mL + Chlorpheniramine Maleate 2.5 mg/5mL syrup to be sold under the brand name, FEBRIL Syrup 100 ml.

Paracetamol, also known as acetaminophen, is a medication used to treat pain and fever. Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold.

Commenting on the Approval, Ramesh Krishnamurthy, CEO of Vivimed Labs said, “We are very excited to receive approval to Vivimed’s own product FEBRIL Syrup 100 ml. Vivimed strategy is to increase its share of Branded products in CIS Markets. Vivimed shall be launching this product in 2021.”

1 Comment
  1. Darshan+Singh says

    Congratulations Vivimed Labs Ltd for attaining such a big achivement.

Leave A Reply

Your email address will not be published.

 Introducing Smart Autoinjector: Changing the paradigm of usability, cost & size
Know More?
close-image